# SDR FDEA201710102898

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 78,859 hours, 39,385 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50904
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE SEAT TRACK FROM BS 440 TO 640, RBL 45 FOUND CRACKED.    FABRICATED A NEW SEAT TRACK IAW SRM 51-40-05-0G AND DWG 143N5080, REV A.
